# SDR SWAA2022030979607

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL FIN CLOSEOUT PANEL 323AR CRACKED UNDER RETAINER TAB / REPLACED CRACKED R/H VERTICAL FIN CLOSED OUT PANEL 323AR LOCATED + DRILLED NEW PANEL IAW DWG #172A6122 TRETAED + PRIMED + APPLIED EXTERIOR FINISH IAW SRM 51-20-01-0G-0 + AMM 51-21-99-300 ATAG WN9276
